Skip to Content

Can strattera cause acne to become worse?

Responses (1)

Marvell 23 Oct 2009

Causing or worsening acne is not a known side effect of Strattera, but it may be causing it.

If it is really bothersome please see your doctor.

The known side effects of Strattera are stated below:

Check with your doctor if any of these most COMMON side effects persist or become bothersome when using Strattera:

Constipation; coughing; decreased appetite; dizziness; drowsiness; dry mouth; fatigue; flushing; headache; increased sweating; mild stomach pain or upset; nausea; tiredness; trouble sleeping; vomiting.

Seek medical attention right away if any of these SEVERE side effects occur when using Strattera:

Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue; unusual hoarseness); chest pain; dark urine; decreased sexual ability (eg, impotence, ejaculation problems); fainting; fast or irregular heartbeat; fever, chills, or sore throat; hallucinations; menstrual cycle changes; mental or mood changes (eg, agitation, anxiety, depression, irritability, persistent crying, unusual sadness); new or worsening behavior changes (eg, aggression, hostility, restlessness); numbness or tingling; one-sided weakness; pale stools; persistent fatigue or tiredness; prolonged or painful erection; seizure; severe or persistent headache or dizziness; severe or persistent trouble sleeping; stomach pain or tenderness; suicidal thoughts or attempts; trouble urinating; unusual vision or speech changes; unusually cold or blue fingers or toes; yellowing of the skin or eyes.

https://www.drugs.com/sfx/strattera-side-effects.html

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions